MathSciNet Relay Station
MathSciNet bibliographic data
MR2652893 11M32 (33C20 33F05)
Borwein, Jonathan M.; Chan, O-Yeat Duality in tails of multiple-zeta values. Int. J. Number Theory 6 (2010), no. 3, 501–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement